Uniform approximation on smooth curves

Gabriel Stolzenberg Brown University, Providence, R. I., USA

TBD mathscidoc:1701.331300

Acta Mathematica, 115, (1), 185-198, 1965.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 252 downloads ] [ 0 comments ] [ Cited by 91 ]
@inproceedings{gabriel1965uniform,
  title={Uniform approximation on smooth curves},
  author={Gabriel Stolzenberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208395092009},
  booktitle={Acta Mathematica},
  volume={115},
  number={1},
  pages={185-198},
  year={1965},
}
Gabriel Stolzenberg. Uniform approximation on smooth curves. 1965. Vol. 115. In Acta Mathematica. pp.185-198. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208395092009.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved